Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from yellowish vaginal discharge post miscarriage. Taking antibiotic cefodox. What could be the reason?

hello doctor, I miscarried two months ago, the miscarriage was at the 6th week and the doctor said that the miscarriage is incompleted , so he gave to me antibiotic Cefodox 200 mg I used it for 3 days. well, I had after that two regular periods during these two months even it was heavier than before. The problem is that from the date of miscarriage till now I have a yellow vaginal discharge , I am so worried . could you help me? by the way Am 23 years old and that was my first pregnancy
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for writing in.
The yellowish vaginal discharge may simply be due to the reversal of changes that occur in the uterus and the cervix during pregnancy. However, if it is associated with itching, foul smell, fever, fatigue, abdominal pain, then it can represent an infection as well. I would suggest you see a gynaecologist and get this discharge examined. We'll have to send it to the lab and culture it. Once we have the results, we can be sure we are not dealing with any such thing.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor